# SDR ASAA2015122614446

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,919 hours, 9,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK TRIP LIGHT 30 MIN INTO FLT AT 33.0 PACK TEMP REACH 60 DEGREE C.  RESET OK, THEN TRIP LIGHT ON AGAIN, ISOLATED PACK & RTB.  ACFT GROUNDED.   INSPECTED RT RAM AIR DUCTS, FOUND NO DEBRIS.  RAN RT PACK, GOOD AIRFLOW OUT OF RT PACK RAM AIR EXHAUST DUCT OUTLET, NO FAULTS NOTED IAW AMM 21-53 TASK 814.  REPLACED THREE SENSORS, S939, S5 AND S935 IAW WDM 21-51-25 AND REF MM 21-51-40, MM 21-51-41 AND MM 21-51-42. ACCOMPLISHED NR 2 BITE TEST, OPS NORMAL REF FIM 21-62, TASK 801. OPERATED RT AC PACK, OPS NORMAL, IAW TASK 21-00-00-800-803. R & R RT FLOW CONTROL AND SHUTOFF VALVE, LEAK CHECK AND BITE TEST GOOD.
